# SDR 4TXA202506182502

- Difficulty date: June 4, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 73,643 hours, 50,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AT FUSELAGE SECTION 41 LEFT UPPER PLATING AROUND FS 306 AND BETWEEN STRINGERS 12L AND 13L. REPAIRED IAW EO B737-53-00-09
